Is it normal for me to out of the blue start craving chocolate? I have tapered down from 90 mgs of methadone to as of monday, 34 yipi! But ever since I,ve gotton lower in my dose I have this sudden urge for sweets, its almost like I,ve got to have it, and Im a woman who is very small and I weigh 117 pounds which Id like to stay at, but this craving candy is ridiculous. Any ideas, and is this normal? During my taper Id like to stay as healthy as possible and I am taking vitamins and now taking up yoga and meditation, so all is well, except for the cravings of candy.
Maybe you could find a hard candy that has fewer calories but still satisfies your weet tooth, I notice that cutting down on my meds makes me want off the wall stuff! I dont know much about Methadone so im no help there! But maybe the candy will help
Sounds like a low blood sugar thing to me. That can be checked out if you know a diabetic. Its simple. And it is normal for a few reasons. Probably activating a pleasure receptor somewhere that has been occupied previously by the methadone. I don't see this putting weight on you, but only you know how much your eating. Stick with it....
I have heard of this. I'm a recovering herion addict, and I was told during my withdrawal that if I ate lots of sugar it would help with the jitters, and it worked for me. I craved pixie sticks. Your body is craving it, because it needs it. I say indulge a litte... if you want chocolate... then have it. You can worry about eating the right things after you get passed all this. Good luck!
yeah u crave sweets....like crazy...its normal for opiate addiction....why? dont know..i do know when i was "dope sick" if i had a jolly rancher, it wasnt as bad....so go with it for awhile...just remember to brush those teeth....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.